{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602008256051034   Reference number:60A0007377

On the question of the applicability of the Cowan and Dieke function for a DC arc.

直流アークに対するCowan-Dieke関数の適用原報6〔6〕817-818(59)速報1 1107609
Author (1):
Volume:Issue:Page: 534-535  Publication year: 1959
JST Material Number: H0143A  ISSN: 0030-400X  CODEN: OPSUA3  Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page